...

Amazon Basic Care Children’s Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, Pain Reliever and Fever Reducer for Headache, Sore Throat and Toothache, 4 fl oz (Pack of 1)

Amazon.com Price: $4.08 (as of 15/12/2024 09:25 PST- Details)

ACTIVE INGREDIENT: Amazon Basic Care Children’s Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children’s Tylenol Oral Suspension
HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache
A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children’s Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache

Description

ACTIVE INGREDIENT: Amazon Elementary Care Youngsters’s Acetaminophen 160 mg in step with 5 mL Oral Suspension, Grape Taste, comprises acetaminophen 160 mg in step with 5 mL. Examine to the lively aspect in Youngsters’s Tylenol Oral Suspension
HOW IT WORKS: It briefly reduces fever and relieves minor aches and pains because of prerequisites reminiscent of the average chilly, flu, headache, sore throat and toothache
A LIQUID drugs with acetaminophen 160 mg in step with 5 mL, Amazon Elementary Care Youngsters’s Acetaminophen Oral Suspension briefly reduces fever; relieves minor aches and pains because of the average chilly, flu, headache, sore throat and toothache
PAIN RELIEF FOR CHILDREN: Amazon Elementary Care Ache & Fever, Youngsters’s Acetaminophen 160 mg in step with 5 mL Oral Suspension, Grape Taste, is aspirin loose, ibuprofen loose, alcohol loose and gluten loose
CHILD-RESISTANT SAFETY CAP is designed to offer protection to your youngsters


Additional information

Brand

Manufacturer

Binding

Product Group

Publication Date

EANs

UPCs

Part Number

Model

Color

Height

Length

Weight

Width

Release Date

Size

Number Of Items